# SDR NSVA2011430

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 37,567 hours, 45,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM FRAME WEB AT STA 225 HAS DEEP CORROSION ALONG THE TOP OF THE FLOOR SUPPORT ANGLE FROM  LBL 3.5 TO RBL 6 WITH 100 PERCENT DEPTH 2.5 REF CONTROL # 343-24 CA-M6# 313 & CA-M6 #137708 SEQ #381.  REPAIRED IAW TD 340-53-12-09 & SAAB STATEMENT SDS-023532 DATED 2012-01-24.
